English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54059/88894 (61%)
Visitors : 10549877      Online Users : 11
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    v.47 n.1 [9/9]
    v.47 n.3 [8/8]
    v.47 n.4 [8/8]

    Collection Statistics

    Item counts issued in 3 years: 0(0.00%)
    Items With Fulltext: 8(100.00%)

    Download counts of the item
    Download times greater than 0: 8(100.00%)
    Download times greater than 10: 8(100.00%)
    Total Bitstream Download Counts: 1782(25.53%)

    Last Update: 2019-10-18 06:34


    Top Upload

    Loading...

    Top Download

    Loading...

    RSS Feed RSS Feed

    Jump to: [Chinese Items]   [0-9]   [ A B C D E F G H I J K L M N O P Q R S T U V W X Y Z ]
    or enter the first few letters:   

    Showing items 1-8 of 8. (1 Page(s) Totally)
    1 
    View [10|25|50] records per page

    DateTitleAuthors
    2016-06 GROWTH OF SOLUTIONS OF SECOND ORDER LINEAR DIFFERENTIAL EQUATIONS WITH EXTREMAL FUNCTIONS FOR DENJOY'S CONJECTURE AS COEFFICIENTS Long, Jianren
    2016-06 INEQUALITIES FOR POWER SERIES WITH NONNEGATIVE COEFFICIENTS VIA A REVERSE OF JENSEN INEQUALITY Dragomir, Silvestru Sever
    2016-06 JOINS, CORONAS AND THEIR VERTEX-EDGE WIENER POLYNOMIALS Azari, Mahdieh; Iranmanesh, Ali
    2016-06 LORENTZ SPACE ESTIMATES FOR VECTOR FIELDS WITH DIVERGENCE AND CURL IN HARDY SPACES Giga, Yoshikazu; Xiang, Xingfei
    2016-06 ON SOME CLASSES OF INVARIANT SUBMANIFOLDS OF LORENTZIAN PARA-SASAKIAN MANIFOLDS Samui, Srimayee; De, Uday Chand
    2016-06 SECOND DEGREE GENERALIZED JACOBI ITERATION METHOD FOR SOLVING SYSTEM OF LINEAR EQUATIONS Enyew, Tesfaye Kebede
    2016-06 UNIQUENESS OF DIFFERENCE-DIFFERENTIAL POLYNOMIALS OF ENTIRE FUNCTIONS SHARING ONE VALUE Dyavanal, Renukadevi S.; Hattikal, Ashwini M.
    2016-06 A USEFUL ORTHONORMAL BASIS ON BI-SLANT SUBMANIFOLDS OF ALMOST HERMITIAN MANIFOLDS Gulbahar, Mehmet; Kilic, Erol;

    Showing items 1-8 of 8. (1 Page(s) Totally)
    1 
    View [10|25|50] records per page

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback